# SDR UPS00231392

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inttermittent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EXIT LIGHT AT FLOOR LEVEL AT FWD ENTRY DOOR BLINKS CONTINUOUSLY IN FLIGHT AND ON GROUND.  RESET LIGHT ASSY, OPS CHECK GOOD.
